| Model Number |
438613 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2021
Type of Reportable Event
Malfunction
Event or Problem Description
This cardiomessenger was returned.Where the power cord connects to the device, it is burnt.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
Upon receipt, the cardiomessenger including the power supply was subjected to an extensive analysis.Within this analysis the device was visually, mechanically and functionally inspected.During the analysis of the cardiomessenger and the power supply the observation could be confirmed.The usb socket showed signs of heating and the usb plug of the power supply had fused with the usb socket of the cardiomessenger.The heating damage could be traced back to a contamination of the usb socket.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process, which might be related to the clinical observation.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.